MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 80/8 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 80/8 PCC
Lot Number 5189488
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that the infusion set tubing came apart, at the tubing connector quick release cap while filling the tubing during a set change.The site location was at the right abdomen.The patient was in the process of changing out the set, when it was observed that the cap pulled off at the quick release connector/attachment.Reportedly, the infusions were stored in the house in a room where she replaced the infusion sets and the temperature ranged from 68-72 ºf.The patient was pulling the cover off, to insert into the shorter piece and this was when the tubing came out.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.In the investigation, it was found that the glue was missing from the tubing connector (glue was misplaced on the tubing connector).No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 80/8 PCC
MDR Report Key8553609
Report Number3003442380-2019-01315
Device Sequence Number11198614
Product Code FPA
UDI-Device Identifier05705244006072
UDI-Public05705244006072
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2020
Device Lot Number5189488
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2018
Initial Report FDA Received Date04/26/2019
Patient Sequence Number1